# SDR GTIA2019051703351

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,953 hours, 3,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT F/A'S SAID THEY HAD SMELLED FOOT ODOR AND WERE NAUCIUS.  TURNED PACK 2 OFF AND CLOSED X-BLEED AND IT WENT AWAY-PERFORMED ENGINE RUN IAW AMM 71-00-00.  PERFORMED TSM 05-50-00-810-931-A.  NO FUMES NOTED AT THIS TIME
